ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

March 2019 , Volume 9 , Issue 1

Select all articles

Export/Reference:

Optimal control of the coefficient for the regional fractional $p$-Laplace equation: Approximation and convergence
Harbir Antil and Mahamadi Warma
2019, 9(1): 1-38 doi: 10.3934/mcrf.2019001 +[Abstract](1068) +[HTML](504) +[PDF](617.03KB)
Decay rates for stabilization of linear continuous-time systems with random switching
Fritz Colonius and Guilherme Mazanti
2019, 9(1): 39-58 doi: 10.3934/mcrf.2019002 +[Abstract](820) +[HTML](503) +[PDF](467.0KB)
Robust optimal investment and reinsurance of an insurer under Jump-diffusion models
Xin Zhang, Hui Meng, Jie Xiong and Yang Shen
2019, 9(1): 59-76 doi: 10.3934/mcrf.2019003 +[Abstract](1059) +[HTML](692) +[PDF](526.9KB)
On Algebraic condition for null controllability of some coupled degenerate systems
Ait Ben Hassi El Mustapha, Fadili Mohamed and Maniar Lahcen
2019, 9(1): 77-95 doi: 10.3934/mcrf.2019004 +[Abstract](774) +[HTML](472) +[PDF](445.76KB)
Stabilization of multidimensional wave equation with locally boundary fractional dissipation law under geometric conditions
Mohammad Akil and Ali Wehbe
2019, 9(1): 97-116 doi: 10.3934/mcrf.2019005 +[Abstract](740) +[HTML](415) +[PDF](704.28KB)
Insensitizing controls for a semilinear parabolic equation: A numerical approach
Franck Boyer, Víctor Hernández-Santamaría and Luz De Teresa
2019, 9(1): 117-158 doi: 10.3934/mcrf.2019007 +[Abstract](589) +[HTML](370) +[PDF](956.46KB)
Randomized algorithms for stabilizing switching signals
Niranjan Balachandran, Atreyee Kundu and Debasish Chatterjee
2019, 9(1): 159-174 doi: 10.3934/mcrf.2019009 +[Abstract](635) +[HTML](384) +[PDF](458.36KB)
Extension of the strong law of large numbers for capacities
Zengjing Chen, Weihuan Huang and Panyu Wu
2019, 9(1): 175-190 doi: 10.3934/mcrf.2019010 +[Abstract](757) +[HTML](371) +[PDF](403.95KB)
Boundary controllability for a one-dimensional heat equation with a singular inverse-square potential
Umberto Biccari
2019, 9(1): 191-219 doi: 10.3934/mcrf.2019011 +[Abstract](499) +[HTML](322) +[PDF](523.99KB)
Erratum on: Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain
Jonathan Touboul
2019, 9(1): 221-222 doi: 10.3934/mcrf.2019006 +[Abstract](671) +[HTML](396) +[PDF](200.41KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]